# SDR R61A2022012700062

- Difficulty date: December 30, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 34,683 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17003237065
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOR DOUBLER HAS AREAS OF FLANGE TOP SURFACE CORROSION. REMOVED DAMAGED SECTION OF LH COCKPIT FLOOR DOUBLER AND PERFORMED SPLICE DOUBLER AND FILLER REPAIR REF ETD2022-170-000040
